MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPECT SLIMLINE SL; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION EXPECT SLIMLINE SL; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number M00555510
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental emdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an expect slimline needle was opened on (b)(6) 2020.According to the complainant, during preparation, the 22ga expect slimline needle was noticed to have had a foreign piece of blue plastic stuck in the biopsy port mount.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
EXPECT SLIMLINE SL
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9801558
Report Number3005099803-2020-00776
Device Sequence Number2769807
Product Code ODG
UDI-Device Identifier08714729848158
UDI-Public08714729848158
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163058
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model NumberM00555510
Device Catalogue Number5551
Device Lot Number0024692290
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1